# SDR MASA2016061512767

- Difficulty date: June 15, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 27,749 hours, 23,156 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount
- Condition: Unsecure
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT F/A FLASHLIGHT INOPERATIVE.  SECURED IN MOUNTING BRACKET.
